# SDR AALA202404268445

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,105 hours, 28,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GATE ARRIVAL UPON OPENING 1L PASSENGER DOOR, THE SLIDE FELL OUT OF THE BUSTLE AND ONTO THE RAMP.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
